Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Prescribed Tegrital and Epilex for vomiting and trembling hands. Have seizures

MR.BHAIRAB MONDAL IS MY BORTHER .HE IS NEURO PATIEN TILL 12 YRS.HE SEIZNCE DISORDER - 1998 ON WARDS. HE WAS UNDER TREATMENT OF NEUROLOGIST FROM APRIL 2001. HE HAD THE SYMPYOM OF VOMITING AND TREMBLING STARTING FROM LEFT HAND AND SPREAD WHOLE BODY .DOCTOR ADV. MADICINE 1 ) TEGRITAL CR 400 x BD,2) EPILEX CHRONO 200 X BD. CONTINUE THE MEDICINE FOR TILL DATE . WHAT UR ADVICE?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
If tremors started after giving medicines then epilex may be the cause.
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor